Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

could these feelings be missed tablets? can I take extra medication

(11 Posts)
UpDownUpDownandaweebitannoying Sun 03-Jul-16 20:14:01

I'm not feeling good. I've been trying to ride it out today but finding it more and more difficult. I realised I've accidentally missed a couple of days of ADs.

Would I get withdrawal symptoms so quickly. Could that be what is wrong? Might these feelings as go away?

How do I get through. I've read not to take missed dose, just take next one.

Is it messing around to the take low dose diazepam with ADs (diazepam prescribed couple of years ago for different issue)

GreenSand Sun 03-Jul-16 20:27:22

You need to read the leaflet with your tablets, if you still have it, and see what it says about missed doses. Did you take one yesterday? Have you taken them today yet? If in doubt, don't take extra, but try your hardest to take the next as they are due.
Hope you feel better soon. flowers

CrazyDuchess Sun 03-Jul-16 20:29:26

You really need to speak you your GP - try and get a teleconsult tomorrow and do not double your ad dose or add diazapam to the mix without your GPS go ahead. Take your normal ad dose as scheduled.

AmpersandRea Sun 03-Jul-16 20:36:44

I take citalapram and get withdrawal symptoms if I miss a couple of doses.
What AD do you take? I wouldn't add in diazepam without a Drs advice.

UpDownUpDownandaweebitannoying Sun 03-Jul-16 20:37:54

Ok. I'm really struggling but willl call GP tomorrow if still feeling bad. Have now taken today's dose. Missed yesterday's and Friday. Might take some sleeping tablets (legitimally prescribed) and try sleep through it.

UpDownUpDownandaweebitannoying Sun 03-Jul-16 20:38:42

Sertraline 100 mg

AmpersandRea Sun 03-Jul-16 20:43:23

I sympathise. I find sleep a good way to cope. I'm sure you'll pick up quickly. Unmumsnetty hugs.

FretYeNotAllIsShiny Sun 03-Jul-16 20:45:20

Take your next dose as scheduled and don't add more drugs into the mix. I wouldn't mess around with your dosages until you've seen your GP. It's been a long week in the UK, politically scary and a general attitude of doom and misery in the media, plus shitty rain for most people; I think that has affected a lot of people's mood. I know it's gotten to me this week.

For what is likely to be a short term blip, I suggest looking for uplifting stuff that may help right now. Like getting out into whatever sun we have, putting some upbeat music on very loud and dancing in your kitchen, watch comedy and not the news. It all sounds very glib and 'positive thinking cures mental health yay!' but it may tip the balance a bit towards the positive until you can see your GP. Btw, I've been on ADs for two years now, so I do have a little experience of what you're going through. If none of those things help, go see your GP.

feelingmiffed Sun 03-Jul-16 20:47:42

I missed 4 days worth this week, I'd packed them in a hospital bag as I was in last weekend with my DS and forgot to unpack them, meaning they weren't in their usual obvious place!

Feeling "weird" ( headachy and spaced out) and then a funny unsettled night with intrusive thoughts on Friday night made me realise I was missing something!! I took my tablet yesterday morning and been feeling back to normal today

BelfastSmile Sun 03-Jul-16 20:49:43

I'm on the same medication and dosage, and I start feeling a bit anxious if I miss one dose, and really down if i miss two. It improves within a few hours if I then take a dose, though. If you've just taken one, then you may well feel better in the morning.

Remember that a pharmacist should be able to advise you as well, so if you have trouble getting hold of the GP, you could try the chemist's instead.

Hope you feel better soon!

UpDownUpDownandaweebitannoying Sun 03-Jul-16 20:59:22

Have now taken some painkillers for headache and a couple of sleeping pills so hopefully I'll feel "better" (than now anyway) tomorrow.

Yep, headaches, nightmares, spaced out, intrusive thoughts.

Thank all.

BelfastSmile I love Belfast.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now